# SDR SWAA2022092046635

- Difficulty date: August 27, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N7878A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34320
- Aircraft time: 52,141 hours, 25,914 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 241UF
- Condition: Pulled
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 241UF UPPER SURFACE HAS PULLED STRANDS. / [01] DAMAGE TO PANEL 241UF IS OUT OF ALLOWABLE LIMITS IAW SRM 53-00-50-1A-1 PARA 4. F. AND NEW PANEL WILL BE FABRICATED FROM NEW STOCK  ROUGHCUT AND DRILLED NEW FLOOR PANEL 241UF IAW SRM 53-00-50-2R-0 AND DWG 146A5810-54. USED NEW PANEL STOCK BMS4-23 TY 11; LOT# 1501450-1;[02] MATERIAL USED IS BMS4-23 TY 2; LOT# 1501450-1 NOT BMS4-23 TY 11; LOT# 1501450-1 AS NOTED IN CORRECTIVE ACTION 1;[03] INSTALLED ALL INSERTS USING BMS5-107 LOT#AK1KP9159K AND CURED USING HEATLAMP AND THERMOMETER ATS2208 CAL DUE DATE 10/2022 THEN PART MARKED PANEL IAW SRM 53-00-50-2R-0 PARA 5S AND DWG 146A5810-54;[04] VERIFIED CORRECTIVE ACTIONS 1-3;[05] UPLOADED CURE SHEET; UPDATED MEASUREMENTS AND VERIFIED COMPLETION OF PANEL FABRICATION;[06] VERIFIED CORRECTIVE ACTION 5  VERIFIED MEASUREMENTS TABLE
